# SDR 1E1R20221213R0174

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N199NV
- Make and model: Airbus A320-214
- Aircraft serial: 07207
- Aircraft time: 13,253 hours, 4,633 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO RACK 9940VU REMOVAL (STS ST12314CH). MAJOR ALTERATION REPORTED AT CUSTOMER REQUEST.
